I would like to hear from some of you who have had reactions to the hepatitis b shot. I would like to know if any of you have ever gotten any better. I, also was perfectly healthy until my 2nd hep. b shot. 3 days later my leg started giving out, and 6 wks. later I started having pain, knotted up muscles in both legs all the way up into my glutes, insomnia, migraines, and now my right leg is numb from the knee down, my right hand is numb, my left eye won't stop twitching, my knees are very painful, and both legs' muscles are very weak, to the point that it is difficult to walk. I have been to 7 doctors and had to be off work for a month. The doctor at the I.U. Med Center finally said that it was for sure caused by the shot; he's seen it before. But still I have no definite diagnosis or prognosis. I'm afraid that it is M.S. Has anyone had these symptoms, and did they EVER go away? Please help! You can directly e-mail me at firstname.lastname@example.org.
I would be interested in how anyone here has found help from the side effects of this vaccine particularly as I received it in 94 being involved with working with Hep-B patients, I have experienced similiar symptoms to those above.
No doubt this Vaccine has been a life saver for some, but perhaps as in my case the risk was low of contracting it, we need to think again as this chronic fatigue and aching joints are not pleasant over the many years that remain.
But perhaps someone can suggest a cure, or something they have found helpful. I may add I only received one injection before I left the job in 94 shortly after the first treatment, due to feeling depressed and fatigued which was mosy unusual for me. I had no idea the vaccination may have caused it at the time and you cannot change the past, let us find a cure.
Russo, you picked up on some very old posts. The original posters haven't posted again. As far as I know, we have nobody here (or in recent memory) with side effects from hep B vaccination. This is basically a forum for those who have been diagnosed with liver disease and for their caregivers.